# SDR DALA2025121109058

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON BS 1640 BETWEEN S15L & 16L JUST FWD OF L4 DOOR. REFERENCE AMDS TASK CARD 2020-2424, STEP 5.  GOUGE ON FS 1640 BETWEEN STR 15L AND STR 16L JUST FWD OF L4 DOOR WAS REPAIRED PER ER/A 630534-14 REV. ORIGINAL SECTION I: PERMANENT REPAIR.
